# SDR DL764091507

- Difficulty date: September 14, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 31,813 hours, 9,246 cycles
- Engine: Ge CF680C2B8F
- Engine time: 29,582 hours, 7,749 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706233
- Condition: Oil Consumption
- Location: Nr 1
- Part time: 29,582 hours, 7,749 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED NR 1 ENGINE DUE TO HOC.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
